Mixed problems for the linearized Korteweg–de Vries equations, degenerating over time into parabolic ones
Doklady Akademii Nauk, Tome 287 (1986) no. 3, pp. 560-563
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_287_3_a11,
author = {N. J. Yurchuk},
title = {Mixed problems for the linearized {Korteweg{\textendash}de} {Vries} equations, degenerating over time into parabolic ones},
journal = {Doklady Akademii Nauk},
pages = {560--563},
year = {1986},
volume = {287},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_287_3_a11/}
}
TY - JOUR AU - N. J. Yurchuk TI - Mixed problems for the linearized Korteweg–de Vries equations, degenerating over time into parabolic ones JO - Doklady Akademii Nauk PY - 1986 SP - 560 EP - 563 VL - 287 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1986_287_3_a11/ LA - ru ID - DAN_1986_287_3_a11 ER -
N. J. Yurchuk. Mixed problems for the linearized Korteweg–de Vries equations, degenerating over time into parabolic ones. Doklady Akademii Nauk, Tome 287 (1986) no. 3, pp. 560-563. http://geodesic.mathdoc.fr/item/DAN_1986_287_3_a11/